# SDR UPS00831427

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Location: Ws 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING LEADING EDGE SECTION, LOWER RIB PREVIOUS REPAIR CRACKED STA XW 300 DOT D973 PARTS RACK.  FABBED REPAIR ANGLE FROM 7075-T6511, FILLERS FROM 7075-T6 IAW DC8 SRM 57-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21.
